# SDR HN8R200600001

- Difficulty date: December 7, 2006
- Submitted: December 8, 2006
- Operation: General aviation
- Aircraft: N576GA
- Make and model: Gippld GA8
- Aircraft serial: 05076
- Engine: Lyc IO540K1A5
- System (JASC): 2200 · Auto Flight System
- Part: Servo
- Part number: 065001782400
- Part serial: 3585
- Condition: Defective
- Location: Autopilot
- Part time: 1 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NOSE DOWN AUTO TRIM INOP WAS REPORTED BY PILOT.  TROUBLESHOOTING REVEALED THE AUTOPILOT COMPUTER WAS NOT RECEIVING INPUT CALLING FOR NOSE DOWN TRIM FROM THIS PITCH SERVO.
